# SDR VTZA98192

- Difficulty date: May 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 900
- Engine: Garrtt TPE331*
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Diaphragm
- Part number: 31035992
- Condition: Separated
- Location: Rt Engine
- Stage of operation: AP
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

FLT 6377 - IAD-CRW - DURING APPROACH, MADE A SCHEDULED LANDING AT CRW WITH ONE DISCREPANCY WHICH WAS RT ENGINE FLAMED OUT.  CREW SHUT DOWN ENGINE.  AIRCRAFT WENT TO THE GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND IDLER SPUR GEAR DIAPHRAGM SEPARATED FROM ASSEMBLY.  MAINTENANCE REMOVED AND REPLACED DIAPHRAGM.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
